| Model Number |
VICTORY 10 3 WHEEL |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Damage to Ligament(s) (1952)
| Date of Event |
04/05/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
Event or Problem Description
Consumer rented scooter at mt.Casino resort in nv.The #13 rental scooter was being used by ms.(b)(6) to enter an elevator.The scooter did not accelerate as she entered the elevator.Was stopped on threshold and door started to close.All of a sudden the unit allegedly took off and she ran into the elevator wall.